# SDR FDEA200810034195

- Difficulty date: October 3, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN , CREASE BEAM, INBD CHORD BS 391, RBL 58, THERE IS A MISDRILLED HOLE, AND BS 430-418 HAS CORROSION RT.  REMOVED AND REPLACED CREASE BEAM, INBD CHORD, RBL 58, STA 297-395 IAW SRM 51-40-02.  FOUND CORROSION OUT OF LIMITS IAW SRM 53-10-15, L=9.0", W=1.5", D=.018".  FABRICATED NEW CREASE BEAM ON MAE TRAVELER NR T8/760162.  INSTALLED NEW CREASE BEAM, BS 297-395, RBL 58, IAW SRM 51-40-02.  THIS REPAIR IS CLASSIFIED AS A CATEGORY "A" MAJOR REPAIR.  AT BS 418-430, RBL 58, NO CORROSION WAS NOTED AFTER AREA WAS CLEANED.
